In Stock

Vicks Sinex Micromist Nasal Spray 15ml

4.70

Vicks Sinex Nasal Spray is used to relive nasal congestion, blocked sinuses and stuffy nose associated with colds, flu and allergies. The spray starts to work after a few minutes and lasts for up to 8 hours. The active substance is oxymetazoline hydrochloride. You Must Be Aged Over 18 Years…

Description

Vicks Sinex Nasal Spray is used to relive nasal congestion, blocked sinuses and stuffy nose associated with colds, flu and allergies. The spray starts to work after a few minutes and lasts for up to 8 hours. The active substance is oxymetazoline hydrochloride.

You Must Be Aged Over 18 Years to Purchase This Product. 

Who can use?

This product is for use in adults and children 12 years and older.

How to use?

Adults and children 12 years 1 or 2 sprays into each nostril every 6-8 hours.

If you are pregnant or breast-feeding.

Do not use this product if you are pregnant or breastfeeding unless advised to by your doctor.

Driving and using machines

There are no known side effects which would impair your ability to drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

Ingredients 

Oxymetazoline HCI 0.05% w/v

Reviews

There are no reviews yet.

Be the first to review “Vicks Sinex Micromist Nasal Spray 15ml”

Your email address will not be published. Required fields are marked *

Quick Comparison

SettingsVicks Sinex Micromist Nasal Spray 15ml removeNurofen for Children 60mg Suppositories (3-24 Months) removeEasofen for Children Six Plus Strawberry 200ml removeHedrin Protect & Go Spray removeLyclear Creme Rinse removeHedrin Treat & Go Mousse remove
ImageVicks Sinex Micromist Nasal Spray 15mlNurofen for Children 60mg Suppositories (3-24 Months)Easofen for Children Six Plus Strawberry 200mlHedrin Protect & Go SprayLyclear Creme RinseHedrin Treat & Go Mousse
SKU5000158067707
Rating
Price4.7011.006.007.7510.5017.9915.70
Stock

Out of stock

AvailabilityOut of stock
Add to cart

Add to cart

Add to cart

Add to cart

Add to cart

Select options

Add to cart

DescriptionVicks Sinex Nasal Spray is used to relive nasal congestion, blocked sinuses and stuffy nose associated with colds, flu and allergies. The spray starts to work after a few minutes and lasts for up to 8 hours. The active substance is oxymetazoline hydrochloride. You Must Be Aged Over 18 Years...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....Easofen for Children Six Plus Strawberry 200mg/5ml Oral Suspension indicated for the short-term symptomatic treatment of mild to moderate pain and for the short-term symptomatic treatment of fever in children aged 6 to 12 years. The strawberry flavour oral suspension is sugar free and colour free.   Do not give...Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it...Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs.  You Must Be Aged Over 18 Years to Purchase This Product   How to Use Shampoo the hair with a...Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly andeasily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers. Fuss-free head lice treatment...
ContentVicks Sinex Nasal Spray is used to relive nasal congestion, blocked sinuses and stuffy nose associated with colds, flu and allergies. The spray starts to work after a few minutes and lasts for up to 8 hours. The active substance is oxymetazoline hydrochloride. You Must Be Aged Over 18 Years to Purchase This Product.  Who can use? This product is for use in adults and children 12 years and older. How to use? Adults and children 12 years 1 or 2 sprays into each nostril every 6-8 hours. If you are pregnant or breast-feeding. Do not use this product if you are pregnant or breastfeeding unless advised to by your doctor. Driving and using machines There are no known side effects which would impair your ability to drive or use machinery. Possible side effects This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. Ingredients  Oxymetazoline HCI 0.05% w/vNurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.
Easofen for Children Six Plus Strawberry 200mg/5ml Oral Suspension indicated for the short-term symptomatic treatment of mild to moderate pain and for the short-term symptomatic treatment of fever in children aged 6 to 12 years. The strawberry flavour oral suspension is sugar free and colour free.
Do not give to Babies or Children Who:
  • Are under 6 years of age
  • Have or have had stomach ulcers or other serious stomach disorders
  • Suffer a worsening of asthma due to aspirin or other similar medicine
  • Are sensitive to any of the ingredients.

Conditioning spray It's all too easy for children to get head lice. But now, you can actively protect your children against head lice infestations - and help keep their hair looking healthy too. This clinically-proven conditioning spray works by killing lice before an infestation can take hold. Just spray it on and leave it to work; it's as easy as that. Use Hedrin Protect & Go® regularly whenever head lice are prevalent - especially during social activities such as play dates, parties, sleepovers and when children go back to school.

Activdiol 1% - protects + conditions Regular use head lice protection Healthy looking lice-free hair Gentle mild detangling formula protects and conditions Fruity orange and mango fragrance leaves hair smelling fresh Fast simple spray-on, leave-in action Effective clinically-proven protection for when the threat of head lice appears

Suitable for

Suitable for children aged 6 months and over.

How to use

Apply Hedrin Protect & Go® regularly after every hair wash (at least twice a week) as part of your normal hair hygiene regime.

On wet hair: towel-dry then spray on and comb through. On dry hair: simply spray on and comb through. No need to rinse, just blow dry or leave to dry naturally. Be careful not to spray into the eyes and face and do not breathe the spray.

Hazards and Cautions

Precautions

Hedrin Protect & Go® Spray has been formulated with non-volatile ingredients. However, normal safety precautions should be observed; always keep hair away from naked flames. Do not use if sensitive to any of the ingredients. If a skin rash or other signs of allergy occur, stop use and seek medical advice. Do not apply to broken skin. If accidentally introduced into the eyes, flush with water. If irritation persists seek medical advice. Keep out of sight and reach of children For external use only

Ingredients

Contains: Octane 1,2-Diol 1% w/w (Activdiol®), PEG-6 Caprylic/Capric Glycerides, PEG-12 Dimethicone, Carbomer, Sodium Hydroxide, Fragrance (contains Limonene), Water

Lyclear Crème Rinse for the treatment of head lice on both adults and children. The permethrin present in the rinse kills insects such as head lice and their eggs. You Must Be Aged Over 18 Years to Purchase This Product How to Use
  1. Shampoo the hair with a mild shampoo. Do not use a combined shampoo and conditioner or a medicated shampoo. Rinse thoroughly and towel dry so that the hair remains damp.
  2. After shaking the bottle, apply sufficient Lyclear Crème Rinse to saturated the hair, roots and scalp. Work methodically through the hair and remember to pay attention to the areas behind the ears and around the nape of the neck. For the majority of individuals al of the contents of this bottle will be required to ensure that the scalp and hair are well saturated.
  3. Leave Lyclear Crème Rinse on the hair for 10 minutes. An application for longer than 10 minutes will not give better results, but a full 10 minutes is required.
  4. Rinse thoroughly with water. After the final rinse and while the hair is still wet, use the comb provided in the pack to remove the lice and eggs. Comb the hair in sections from the roots and work over the whole head in this way. Normal hair drying routines can be followed.
Active Ingredients  Permethrin 1% w/w. Other ingredients: isopropyl alcohol, steralkonium chloride, cetyl alchol, ceteth-10 (polyoxyl 10 cetyl ether), hyetellose, hydrolysoed animal protein, methyl parahydroxybenzoate (E218), balsam fir canada, propyl parahydroxybenzoate (E216), fragrance 06.070, propylene glycol, E110, anhydrous citric acid and purified water.

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames

Age Restriction You must be at least 16 years old to purchase this product

Hedrin Treat & Go lotion is the easy, no fuss way to get rid of head lice and their eggs. It’s a light, non-sticky lotion which spreads quickly and easily on the hair. It has no nasty smells, is skin friendly and contains no known asthma triggers.

    • Fuss-free head lice treatment
    • Quick to apply
    • Easy to wash out
    • Skin friendly
For adults and children aged 6 months and over Hedrin Treat & Go has been formulated with non-volatile ingredients. However, normal safety precautions should be observed. Treated hair should always be kept away from naked flames
Age Restriction

You must be at least 16 years old to purchase this product

How to use

Put it on

Apply straight onto dry hair. Shake the bottle well before use. Just spray foaming mousse into your hand and rub or comb it into the hair until it’s covered from root to tip. Avoid contact with the eyes Leave it in Let the hair dry naturally (or use a hairdryer if you prefer), then everyone’s free to get on with their day. Leave it in at night if you like. The mousse needs to stay on for at least 8 hours. Rinse out Rinse or shampoo it out, you’ll find it comes out really easily, and the dead lice wash out too! Do it again After 7 days, repeat these simple steps again.

Hazards and Cautions

Hedrin Treat & Go Mousse is applied to the hair and scalp and is for external use only.

Do not use if you are sensitive to any of the ingredients. Do not apply to broken skin Children under 6 months old should be treated under medical supervision If accidently introduced into the eyes, flush with water. If irritation persists seek medical advice. Do not continue to use Hedrin Treat & Go if a skin rash or other signs of allergy occur. Wash the skin with mild soap and water and seek medical advice. Keep out of reach and sight of children

Ingredients

Octane-1, 2-diol, PEG-6 caprylic/capric glycerides, water

Weight
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

2x 59ml, 59ml